Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 285, NWS Omaha, NE

August 6, 20117 counties in Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Aug 6, 2011, 9:43 PM CDT for 7 counties in Nebraska. It was in force for 47 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 6, 2011, 9:43 PM CDT (02:43 UTC)
Expired
Aug 6, 2011, 10:30 PM CDT
In force
47 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
65.0 mph

Counties Cass County, NE, Douglas County, NE, Lancaster County, NE, Otoe County, NE, Sarpy County, NE, Saunders County, NE, Washington County, NE

The radar

The Omaha radar (KOAX), 27 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 6, 9:47 PM CDTTSTM WND GST 611 Nw Valley, NEMEASURED AT THE NWS OFFICE IN VALLEY.
Aug 6, 9:54 PM CDTTSTM WND GST 641 Nw Valley, NEMEASURED AT THE NWS OFFICE IN VALLEY.
Aug 6, 9:57 PM CDTTSTM WND GST 661 Nw Valley, NEMEASURED AT THE NWS OFFICE IN VALLEY. THIRD STRONG GUST ASSOCIATED WITH THE STORM.
Aug 6, 9:57 PM CDTTSTM WND GST 66Valley, NEMEASURED AT THE NWS OFFICE IN VALLEY. THIRD STRONG GUST ASSOCIATED WITH THE STORM.
Aug 6, 10:05 PM CDTTSTM WND GST 65Bennington, NE
Aug 6, 10:15 PM CDTHAIL 1.75Omaha, NEAT 63RD AND EMMET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 6, 5:32 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 2.7 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2011-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3454 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2011-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3454 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1012 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
1.9
Supercell composite
13.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

981 
WUUS53 KOAX 070243
SVROAX
NEC025-055-109-131-153-155-177-070330-
/O.NEW.KOAX.SV.W.0285.110807T0243Z-110807T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
943 PM CDT SAT AUG 6 2011

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CASS COUNTY IN SOUTHEAST NEBRASKA...
  DOUGLAS COUNTY IN EAST CENTRAL NEBRASKA...
  NORTHEASTERN LANCASTER COUNTY IN SOUTHEAST NEBRASKA...
  NORTH CENTRAL OTOE COUNTY IN SOUTHEAST NEBRASKA...
  SARPY COUNTY IN EAST CENTRAL NEBRASKA...
  SOUTHEASTERN SAUNDERS COUNTY IN EAST CENTRAL NEBRASKA...
  SOUTH CENTRAL WASHINGTON COUNTY IN EAST CENTRAL NEBRASKA...

* UNTIL 1030 PM CDT

* AT 938 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS OF
  65 MPH OR HIGHER.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM ARLINGTON TO 6 MILES SOUTH OF YUTAN TO 5 MILES WEST OF
  WAVERLY...AND MOVING SOUTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  OMAHA...WAVERLY...WATERLOO...ASHLAND...GREENWOOD...ELKHORN...
  GRETNA...MILLARD...MURDOCK...LOUISVILLE...SPRINGFIELD...ELMWOOD...
  CEDAR CREEK...RALSTON...LA VISTA...PAPILLION...WEEPING WATER...
  AVOCA...COUNCIL BLUFFS AND BELLEVUE.

THE WARNED AREA INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE
MARKERS 403 AND 454.

THE WARNED AREA INCLUDES HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS
462 AND 466.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN QUICKLY FLOOD ROADS...SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4067 9600 4088 9675 4119 9646 4139 9638
      4139 9633 4144 9633 4144 9636 4151 9634
      4131 9591 4130 9590 4130 9593 4128 9592
      4129 9590 4127 9590 4128 9591 4127 9592
      4123 9591 4119 9593 4118 9589 4085 9585
TIME...MOT...LOC 0244Z 308DEG 28KT 4139 9629 4112 9635
          4089 9658
WIND...HAIL 65MPH <.75IN

$$

FOBERT
1 follow-up statement
990 
WWUS53 KOAX 070248
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
948 PM CDT SAT AUG 6 2011

NEC025-055-109-131-153-155-177-070330-
/O.CON.KOAX.SV.W.0285.000000T0000Z-110807T0330Z/
CASS NE-DOUGLAS NE-LANCASTER NE-OTOE NE-SARPY NE-SAUNDERS NE-
WASHINGTON NE-
948 PM CDT SAT AUG 6 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
WASHINGTON...SOUTHEASTERN SAUNDERS...SARPY...NORTH CENTRAL OTOE...
NORTHEASTERN LANCASTER...DOUGLAS AND CASS COUNTIES UNTIL 1030 PM
CDT...

AT 943 PM CDT...NATIOANAL WEATHER SERVICE METEOROLOGISTS REPORTED A 
LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF 
65 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5 
MILES SOUTHEAST OF ARLINGTON TO 6 MILES NORTH OF ASHLAND TO 
WAVERLY...MOVING SOUTHEAST AT 30 MPH.

AT 948 PM...A WIND GUST OF 61 MPH WAS OBSERVED AT THE WEATHER 
SERVICE OFFICE IN VALLEY.

LOCATIONS IMPACTED INCLUDE...
  OMAHA...GREENWOOD...ELKHORN...GRETNA...MILLARD...MURDOCK...
  LOUISVILLE...SPRINGFIELD...ELMWOOD...CEDAR CREEK...RALSTON...LA
  VISTA...PAPILLION...WEEPING WATER...AVOCA...COUNCIL BLUFFS...
  BELLEVUE...OFFUTT AFB...MURRAY AND NEHAWKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4067 9600 4088 9675 4119 9646 4139 9638
      4139 9633 4144 9633 4144 9636 4151 9634
      4131 9591 4130 9590 4130 9593 4128 9592
      4129 9590 4127 9590 4128 9591 4127 9592
      4123 9591 4119 9593 4118 9589 4085 9585
TIME...MOT...LOC 0247Z 308DEG 28KT 4138 9626 4111 9633
          4088 9656
WIND...HAIL 65MPH <.75IN

$$

FOBERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 3:44 PM CDT, 5 hours 59 minutes earlier.

Area forecast discussion, Aug 6, 3:44 PM CDT, 5 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
344 PM CDT SAT AUG 6 2011

.SHORT TERM...TONIGHT.
NOT MAKING ANY SIGNIFICANT CHANGES TO THE OVERNIGHT FORECAST. SKIES
HAVE CLEARED ACROSS EASTERN NEBRASKA AND WESTERN IOWA THIS AFTERNOON
ALLOWING FOR GOOD SURFACE HEATING. THIS SHOULD HELP DESTABILIZE THE
ATMOSPHERE AHEAD OF THE APPROACHING COLD FRONT AND ERODE WHAT CAP WE
HAVE. BEST UPPER SUPPORT IS STILL EXPECTED TO REMAIN FAIRLY WELL
NORTH OF THE FORECAST AREA...BUT LOW LEVEL CONVERGENCE AND WEAK
UPPER SUPPORT STILL POINTS TO A SCATTERED TO BROKEN LINE OF
CONVECTION ADVANCING ACROSS THE AREA THROUGH THE EVENING...EXITING
THE SOUTHEAST BEFORE SUN UP. INSTABILITY AND 0-6KM SHEAR ARE STILL
FORECAST TO BE SUFFICIENT FOR AT LEAST ISOLATED SEVERE
THUNDERSTORMS. DO NOT BELIEVE COVERAGE WILL BE HIGH ENOUGH RIGHT NOW
TO ADD SEVERE WORDING TO THE PRODUCTS.
&&

.LONG TERM...SUNDAY THROUGH SATURDAY

THERE WILL BE A BRIEF BREAK IN THUNDERSTORM ACTIVITY DURING THE
MORNING HOURS SUNDAY...BEFORE THE NEXT SYSTEM MOVES THROUGH IN FAST
NORTHWEST FLOW. RAIN CHANCES DURING THE AFTERNOON HOURS WILL BE
HIGHEST IN THE SOUTHWEST ZONES...BUT WILL STILL BE LOW END CHANCE
POPS. WITH MOISTURE CONTINUING TO INCREASE AHEAD OF WARM FRONT
MOVING NORTH SUNDAY NIGHT...HAVE INCREASED POPS AREA WIDE...
ESPECIALLY AFTER MIDNIGHT...BUT HAVE HELD OFF ON GOING LIKELY
WORDING. THIS WILL HAVE TO BE MONITORED...AS MODELS ARE COMING INTO
AGREEMENT OF DEVELOPMENT ALONG THIS BOUNDARY. WHILE SEVERE WEATHER
IS A POSSIBILITY...MAINLY WINDS...ANY ELEVATED STORM COULD BRING
LARGE HAIL...AND FLOODING WILL BE A CONCERN WITH ANY TRAINING STORMS.

IN THE FAST MOVING FLOW...ANOTHER COLD FRONT WILL ENTER THE AREA
MONDAY AFTERNOON AND OVERNIGHT. WHILE SEVERE STORMS CAN NOT BE RULED
OUT...THE BEST CHANCES WILL BE SOUTH OF THE AREA.

NORTHWEST FLOW WILL CONTINUE THROUGH THE EXTENDED...WITH SEVERAL
SHORTWAVES MOVING ACROSS THE AREA. THUNDERSTORMS CHANCES WILL
CONTINUE...BUT WILL BE SCATTERED IN NATURE.
&&

.AVIATION...
TAF SITES KOFK/KOMA/KLNK

18Z TAFS

ALL SITES HAVE IMPROVED TO VFR AND EXPECT VFR CONDITIONS TO PREVAIL
THROUGH THIS FORECAST PERIOD OUTSIDE OF CONVECTIVE ACTIVITY.
ISOLATED CONVECTION IS POSSIBLE AREA WIDE AFTER 20Z...BUT MAIN
THREAT WILL BE BE WITH MORE ORGANIZED SCATTERED CONVECTION AHEAD OF
AN APPROACHING COLD FRONT. BEST CHANCES FOR KOFK BETWEEN 22Z AND
02Z...KOMA 03Z TO 07Z...AND KLNK 04Z TO 08Z. SOUTHERLY WINDS WILL
CONTINUE AROUND 8 TO 12 KTS AHEAD OF THE FRONT...BECOMING NORTHWEST
BEHIND THE STORMS.
&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

SENA/NIPPER
Hazardous weather outlook, Aug 6, 7:01 PM CDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
701 PM CDT SAT AUG 6 2011

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-071415-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
701 PM CDT SAT AUG 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS EVENING
ACROSS MUCH OF EASTERN NEBRASKA AND SOUTHWEST IOWA. A FEW OF THE
STORMS COULD BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE
MAIN HAZARDS. ANY THUNDERSTORMS COULD PRODUCE LOCALLY HEAVY RAIN
AS WELL.

A COLD FRONT DRIFTING SOUTHEAST THROUGH EASTERN NEBRASKA THIS
EVENING...COMBINED WITH HIGH INSTABILITY OVER THE AREA...WILL
TRIGGER THE SEVERE THUNDERSTORMS. THE STORMS WILL TRACK TO THE
EAST AND SOUTHEAST AT ABOUT 20 OR 25 MPH. THE STORMS SHOULD SWEEP
THROUGH EASTERN NEBRASKA AND SOUTHWEST IOWA BY ABOUT MIDNIGHT OR 1
AM.

MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI
RIVER.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

INTERMITTENT THUNDERSTORM CHANCES WILL CONTINUE ACROSS PARTS OF
THE AREA INTO EARLY NEXT WEEK AS NUMEROUS WEATHER DISTURBANCES
MOVE ACROSS THE PLAINS. A FEW SEVERE THUNDERSTORMS WILL BE
POSSIBLE SUNDAY NIGHT...AND THERE MAY BE ANOTHER THREAT FOR STRONG
STORMS MONDAY AFTERNOON AND MONDAY NIGHT.

MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER
FOR THE NEXT SEVERAL WEEKS.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION MAY BE NECESSARY THIS EVENING.

In the hours before

Local storm report, Aug 6, 9:10 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
910 PM CDT SAT AUG 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND DMG     LINCOLN                 40.82N 96.69W
08/06/2011                   LANCASTER          NE   AMATEUR RADIO

            TREE ACROSS A CAR ON S 10TH AND LAKE ST.

&&

BMAYES
Local storm report, Aug 6, 9:18 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
918 PM CDT SAT AUG 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0916 PM     TSTM WND GST     NEBRASKA CITY           40.68N 95.86W
08/06/2011  M79 MPH          OTOE               NE   AWOS

&&

BMAYES
Local storm report, Aug 6, 9:23 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
923 PM CDT SAT AUG 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 PM     TSTM WND DMG     LINCOLN                 40.82N 96.69W
08/06/2011                   LANCASTER          NE   AMATEUR RADIO

            LARGE LIMBS BLOCKING ROAD NEAR 56TH AND SOUTH ST.

&&

BMAYES
Local storm report, Aug 6, 9:32 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
932 PM CDT SAT AUG 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND GST     SYRACUSE                40.66N 96.18W
08/06/2011  E60 MPH          OTOE               NE   TRAINED SPOTTER

            4-6 INCH BRANCHES DOWN. AN 8-10 INCH TREE DOWN ACROSS THE
            ROAD. WINDS AT LEAST 60 MPH.

&&

BMAYES
Local storm report, Aug 6, 9:38 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
938 PM CDT SAT AUG 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     TSTM WND GST     2 E COBURG              40.92N 95.23W
08/06/2011  E60 MPH          MONTGOMERY         IA   TRAINED SPOTTER

            GUST TORE THE DOOR OFF THE BARN.

&&

BMAYES
Local storm report, Aug 6, 9:40 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
940 PM CDT SAT AUG 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND GST     2 E COBURG              40.92N 95.23W
08/06/2011  E60.00 MPH       MONTGOMERY         IA   TRAINED SPOTTER

            GUST TORE THE DOOR OFF THE BARN.

&&

BMAYES

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 7:11 PM CDTSevere Thunderstorm WarningOAXSaline, Seward49 min
Aug 6, 7:19 PM CDTSevere Thunderstorm WarningOAXBoone26 min
Aug 6, 7:40 PM CDTSevere Thunderstorm WarningOAXGage, Lancaster, Saline, Seward50 min
Aug 6, 7:43 PM CDTSevere Thunderstorm WarningOAXBoone, Madison, Platte47 min
Aug 6, 7:44 PM CDTSevere Thunderstorm WarningOAXAntelope, Madison, Pierce46 min
Aug 6, 7:48 PM CDTSevere Thunderstorm WarningOAXCass, Sarpy, Saunders42 min
Aug 6, 8:24 PM CDTSevere Thunderstorm WarningOAXCass, Sarpy51 min
Aug 6, 8:28 PM CDTSevere Thunderstorm WarningOAXCass, Gage, Johnson, Lancaster, Otoe47 min
Aug 6, 8:29 PM CDTSevere Thunderstorm WarningOAXColfax, Platte19 min
Aug 6, 8:54 PM CDTSevere Thunderstorm WarningOAXJohnson, Nemaha, Otoe36 min
Aug 6, 9:04 PM CDTSevere Thunderstorm WarningOAXButler, Colfax, Dodge, Platte, Saunders41 min
Aug 6, 9:10 PM CDTSevere Thunderstorm WarningOAXMadison, Pierce, Stanton, Wayne27 min
Aug 6, 9:30 PM CDTSevere Thunderstorm WarningOAXButler, Dodge, Douglas, Lancaster, Saunders, Seward45 min
Aug 6, 9:35 PM CDTSevere Thunderstorm WarningOAXCedar, Pierce, Wayne40 min
Aug 6, 10:11 PM CDTSevere Thunderstorm WarningOAXCass, Otoe49 min
Aug 7, 12:02 AM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Otoe, Sarpy, Saunders43 min
Aug 7, 12:07 AM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Saline, Saunders, Seward38 min
Aug 7, 12:45 AM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Otoe45 min
Aug 7, 2:54 AM CDTSevere Thunderstorm WarningOAXJohnson, Nemaha, Otoe51 min
Aug 7, 3:46 AM CDTSevere Thunderstorm WarningOAXNemaha44 min
Aug 7, 4:19 AM CDTSevere Thunderstorm WarningOAXRichardson41 min
Aug 7, 10:11 AM CDTSevere Thunderstorm WarningOAXGage, Jefferson30 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.